MathSciNet Relay Station
MathSciNet bibliographic data
MR1619571 (99c:58093) 58F11
Katok, A.; Spatzier, R. J. Corrections to: "Invariant measures for higher-rank hyperbolic abelian actions'' [Ergodic Theory Dynam. Systems 16 (1996), no. 4, 751–778; MR1406432 (97d:58116)]. Ergodic Theory Dynam. Systems 18 (1998), no. 2, 503–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement